Nonstandard Exchange Economies
Download full text from publisher
As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.
Other versions of this item:
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Dubey, Pradeep & Neyman, Abraham, 1984.
"Payoffs in Nonatomic Economies: An Axiomatic Approach,"
Econometric Society, vol. 52(5), pages 1129-1150, September.
- Pradeep Dubey & Abraham Neyman, 1981. "Payoffs in Non-Atomic Economies: An Axiomatic Approach," Cowles Foundation Discussion Papers 610, Cowles Foundation for Research in Economics, Yale University.
- Brown, Donald J, 1976.
"Existence of a Competitive Equilibrium in a Nonstandard Exchange Economy,"
Econometric Society, vol. 44(3), pages 537-546, May.
- Donald J. Brown, 1972. "Existence of a Competitive Equilibrium in a Nonstandard Exchange Economy," Cowles Foundation Discussion Papers 342, Cowles Foundation for Research in Economics, Yale University.
- Peter J. Hammond, "undated". "Multilaterally Strategy-Proof Mechanisms in Random Aumann--Hildenbrand Macroeconomies," Working Papers 97022, Stanford University, Department of Economics.
- Frederik Herzberg, 2013. "First steps towards an equilibrium theory for Lévy financial markets," Annals of Finance, Springer, vol. 9(3), pages 543-572, August.
- Brown, Donald J. & Robinson, Abraham, 1974. "The cores of large standard exchange economies," Journal of Economic Theory, Elsevier, vol. 9(3), pages 245-254, November.
- M. Ali Khan, 2007. "Perfect Competition," PIDE-Working Papers 2007:15, Pakistan Institute of Development Economics.
- Edhan, Omer, 2015. "Payoffs in exact TU economies," Journal of Economic Theory, Elsevier, vol. 155(C), pages 152-184.
- Omer Edhan, 2012. "Values of Exact Market Games," Discussion Paper Series dp627, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem.
- Dubey, Pradeep & Neyman, Abraham, 1997. "An Equivalence Principle for Perfectly Competitive Economies," Journal of Economic Theory, Elsevier, vol. 75(2), pages 314-344, August.
- He, Wei & Sun, Xiang & Sun, Yeneng, 2017. "Modeling infinitely many agents," Theoretical Economics, Econometric Society, vol. 12(2), May.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:43:y:1975:i:1:p:41-56. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/essssea.html .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.